Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 859424, 8 pages
http://dx.doi.org/10.1155/2014/859424
Research Article

A BDDC Preconditioner for the Rotated FEM for Elliptic Problems with Discontinuous Coefficients

School of Sciences, Nanjing University of Posts and Telecommunications, Nanjing 210046, China

Received 30 May 2013; Accepted 1 December 2013; Published 16 January 2014

Academic Editor: K. S. Govinder

Copyright © 2014 Yaqin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. R. Dohrmann, “A preconditioner for substructuring based on constrained energy minimization,” SIAM Journal on Scientific Computing, vol. 25, no. 1, pp. 246–258, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Mandel and C. R. Dohrmann, “Convergence of a balancing domain decomposition by constraints and energy minimization,” Numerical Linear Algebra with Applications, vol. 10, no. 7, pp. 639–659, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Li and O. B. Widlund, “FETI-DP, BDDC, and block Cholesky methods,” International Journal for Numerical Methods in Engineering, vol. 66, no. 2, pp. 250–271, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Mandel, C. R. Dohrmann, and R. Tezaur, “An algebraic theory for primal and dual substructuring methods by constraints,” Applied Numerical Mathematics, vol. 54, no. 2, pp. 167–193, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. H. Kim, “A BDDC algorithm for mortar discretization of elasticity problems,” SIAM Journal on Numerical Analysis, vol. 46, no. 4, pp. 2090–2111, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. H. Kim, “A FETI-DP formulation of three dimensional elasticity problems with mortar discretization,” SIAM Journal on Numerical Analysis, vol. 46, no. 5, pp. 2346–2370, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. H. Kim, C.-O. Lee, and E.-H. Park, “A FETI-DP formulation for the Stokes problem without primal pressure components,” SIAM Journal on Numerical Analysis, vol. 47, no. 6, pp. 4142–4162, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. le Tallec, J. Mandel, and M. Vidrascu, “A Neumann-Neumann domain decomposition algorithm for solving plate and shell problems,” SIAM Journal on Numerical Analysis, vol. 35, no. 2, pp. 836–867, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Rannacher and S. Turek, “Simple nonconforming quadrilateral Stokes element,” Numerical Methods for Partial Differential Equations, vol. 8, no. 2, pp. 97–111, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Xu, “Iterative methods by space decomposition and subspace correction,” SIAM Review A, vol. 34, no. 4, pp. 581–613, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Xu and J. Zou, “Some nonoverlapping domain decomposition methods,” SIAM Review, vol. 40, no. 4, pp. 857–914, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J.-r. Chen and X.-j. Xu, “The mortar element method for rotated Q1 element,” Journal of Computational Mathematics, vol. 20, no. 3, pp. 313–324, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Toselli and O. Widlund, Domain Decomposition Methods: Algorithms and Theory, vol. 34, Springer, Berlin, Germany, 2005. View at MathSciNet
  14. F. Wang, J. Chen, W. Xu, and Z. Li, “An additive Schwarz preconditioner for the mortar-type rotated FEM for elliptic problems with discontinuous coefficients,” Applied Numerical Mathematics, vol. 59, no. 7, pp. 1657–1667, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet